Open Access

Complete reducibility of representations of the algebra $U'_{q}(so_{3})$


Full Text

Coming Soon.





Article Information

TitleComplete reducibility of representations of the algebra $U'_{q}(so_{3})$
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 22-28
MathSciNet MR1771897
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. Z. Iorgov, Complete reducibility of representations of the algebra $U'_{q}(so_{3})$, Methods Funct. Anal. Topology 5 (1999), no. 2, 22-28.


BibTex

@article {MFAT92,
    AUTHOR = {Iorgov, N. Z.},
     TITLE = {Complete  reducibility  of  representations  of  the  algebra  $U'_{q}(so_{3})$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {22-28},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=92},
}


All Issues